# SDR DL72L960498

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Casting
- Condition: Cracked
- Location: Nr 2 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D1 LETTER CK, NR 2 SLAT ACTUATOR MOUNT CASTING/ANGLE CRACKED O/B UPPER EAR.  REPAIRED PER MM 57-42-0.
